Alert archive / South Carolina / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 13, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Apr 5, 2022, 6:41 PM EDT for Bryan County, Chatham County, Effingham County, Georgia; 4 counties in South Carolina. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2022, 6:41 PM EDT (22:41 UTC)
- Expired
- Apr 5, 2022, 7:30 PM EDT
- In force
- 49 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bryan County, GA, Chatham County, GA, Effingham County, GA, Beaufort County, SC, Colleton County, SC, Hampton County, SC, Jasper County, SC
The radar
The Charleston,SC radar (KCLX), 8 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 6:54 PM EDT | TSTM WND DMG | 7 Se Islandton, SC | COLLETON COUNTY EMERGENCY MANAGEMENT REPORTED TREE DOWN AT LOWCOUNTRY HIGHWAY AND CANE BRANCH ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 3:15 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 10.7 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 529 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 593 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted.
790
WUUS52 KCHS 052241
SVRCHS
GAC029-051-103-SCC013-029-049-053-052330-
/O.NEW.KCHS.SV.W.0013.220405T2241Z-220405T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
641 PM EDT Tue Apr 5 2022
The National Weather Service in Charleston has issued a
* Severe Thunderstorm Warning for portions of...
Bryan County in southeastern Georgia...
Effingham County in southeastern Georgia...
Chatham County in southeastern Georgia...
Beaufort County in southeastern South Carolina...
Hampton County in southeastern South Carolina...
Colleton County in southeastern South Carolina...
Jasper County in southeastern South Carolina...
* Until 730 PM EDT.
* At 640 PM EDT, severe thunderstorms were located along a line
extending from Crocketville to near Pineland to near Godley
Station, moving east at 60 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
* Locations impacted include:
Ridgeland, Springfield, Yemassee, Godley Station, Jasper, Rincon,
Port Wentworth, Hardeeville, Varnville, Guyton, Furman,
Grahamville, Coosawhatchie, Eden and Tarboro.
This warning includes the following interstates:
I-16 between mile markers 143 and 147.
I-95 in South Carolina between mile markers 2 and 43.
I-95 in Georgia between mile markers 110 and 112.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so.
&&
LAT...LON 3291 8082 3228 8083 3211 8152 3253 8126
3256 8129 3261 8123 3294 8101
TIME...MOT...LOC 2240Z 248DEG 53KT 3289 8109 3259 8110 3222 8131
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BRM2 follow-up statements
771
WWUS52 KCHS 052314
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
714 PM EDT Tue Apr 5 2022
GAC029-051-103-SCC029-049-052324-
/O.CAN.KCHS.SV.W.0013.000000T0000Z-220405T2330Z/
Bryan GA-Effingham GA-Chatham GA-Hampton SC-Colleton SC-
714 PM EDT Tue Apr 5 2022
...THE SEVERE THUNDERSTORM WARNING FOR PORTIONS OF BRYAN...
EFFINGHAM...CHATHAM...HAMPTON AND COLLETON COUNTIES IS CANCELLED...
The immediate risk for severe weather has ended.
LAT...LON 3269 8083 3228 8083 3221 8112 3230 8105
3240 8102 3245 8097
TIME...MOT...LOC 2314Z 286DEG 46KT 3228 8088
$$
SCC013-053-052330-
/O.CON.KCHS.SV.W.0013.000000T0000Z-220405T2330Z/
Beaufort SC-Jasper SC-
714 PM EDT Tue Apr 5 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR PORTIONS OF BEAUFORT AND JASPER COUNTIES...
At 714 PM EDT, a severe thunderstorm was located over Rose Hill,
moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
Locations impacted include:
Yemassee, Jasper, Hardeeville, Calawassie Island, Old House, Rose
Hill, Sun City and Pocotaligo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so.
&&
LAT...LON 3269 8083 3228 8083 3221 8112 3230 8105
3240 8102 3245 8097
TIME...MOT...LOC 2314Z 286DEG 46KT 3228 8088
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
NED408
WWUS52 KCHS 052323
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
723 PM EDT Tue Apr 5 2022
SCC013-053-052332-
/O.EXP.KCHS.SV.W.0013.000000T0000Z-220405T2330Z/
Beaufort SC-Jasper SC-
723 PM EDT Tue Apr 5 2022
...THE SEVERE THUNDERSTORM WARNING FOR PORTIONS OF BEAUFORT AND
JASPER COUNTIES WILL EXPIRE AT 730 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
LAT...LON 3269 8083 3228 8083 3221 8112 3230 8105
3240 8102 3245 8097
TIME...MOT...LOC 2322Z 248DEG 53KT 3232 8077
$$
BRMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 6:40 PM EDT, 1 minute earlier.
Area forecast discussion, Apr 5, 6:40 PM EDT, 1 minute before
Area Forecast Discussion
National Weather Service Charleston SC
640 PM EDT Tue Apr 5 2022
.SYNOPSIS...
A potent low pressure system will move through the region
tonight bringing a round of strong thunderstorms to southeast
Georgia and southeast South Carolina. A cold front will
approach the area on Wednesday before pushing offshore
Thursday. Drier and cooler weather is expected to return late
week through early next week.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
No significant changes with the latest update. The risk
for severe storms with damaging winds and a few tornadoes, some
strong, will continue for several more hours for much of the
area but will be diminishing from southwest to northeast so will
likely be able to drop the Tornado Watch early starting first across
inland portions of the GA Coastal Empire. Most of the
steadier/heavier rain will end by around midnight although a few
showers will still be possible overnight. Low temperatures
should be in the lower to mid 60s for most locales.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
Wednesday: The forecast area will be in the warm sector ahead of a
cold front approaching the region on Wednesday. Models hint at a
wave of low pressure developing along the front late in the day or
Wednesday night as it moves to the western Carolinas. Aloft,
shortwave energy is progged to eject out of the Gulf of Mexico and
pass across the region. Deep moisture will once again overspread the
area. PWats are forecast to exceed 1.5 inches, which is well above
early April climatology. CAMS depict a broken line of showers and
thunderstorms expected to move through the afternoon/evening and
potentially a second, less threatening round overnight into early
Thursday morning. There will be plenty of instability to work with,
upwards of 1300 J/kg MLCAPE through the evening which will decrease
slightly around sunset, however moisture advection and forcing will
continue showers and thunderstorms through the overnight period.
Deep layer shear during the day will average 35-40 kt and will
increase to 55-60 kt in the evening. Conditions will be favorable
for isolated supercells. SPC Day 2 Outlook currently features the
entire area within a Slight Risk for severe thunderstorms. Damaging
wind gusts, large hail, and isolated tornadoes will be the primary
threats. Additional rainfall through Wednesday night is around 1
inch on average and up to 2 inches across southeast Georgia, with
locally higher amounts possible. WPC currently has the majority of
our region in a Marginal Risk for heavy rainfall/potential flash
flooding and a Slight Risk across portions of southeast Georgia
where the greatest storm totals are forecast. High temps will be the
warmest of the set, reaching the low 80s in most locations and
cooler along the coast. Lows Wednesday night will be unseasonably
mild, mainly in the mid 60s.
Thursday and Friday: Once the front pushes offshore mid-day
Thursday, rain chances and cloud cover will decrease through the
remainder of the day. Winds could gust up to 20 mph in the
afternoon, otherwise the area will be precip-free by Thursday night.
Lows will range from the upper 40s inland to low/mid 50s closer to
the coast.
The forecast area will be on the far southern periphery of a large
area of low pressure over the Great Lakes and Northeast on Friday.
Aloft, a highly amplified mid level trough will encompass the
eastern half of the country. Enhanced pressure gradient will lead to
gusty west winds in the afternoon. No concerns with dry weather
expected. It will be cooler than previous days. Highs will peak in
the upper 60s to around 70.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
A mid-level trough over the eastern U.S. on Saturday will slide
offshore Saturday night and be replaced by ridging early next week.
At the surface, high pressure will expand into the region as low
pressure across the Northeast moves into the Northern Atlantic.
Outside of breezy conditions Saturday, the weather is expected to be
quiet and dry through the long term forecast period. Temperatures
will be cooler than normal through the weekend, then expected to
warm early next week.
&&
.AVIATION /22Z TUESDAY THROUGH SUNDAY/...
Expect deteriorating conditions at KCHS/KJZI/KSAV for the next
several hours as some strong to severe storms move through the
area, possibly with gusts over 50 kt and tornadoes. At least
MVFR restrictions are expected with heavier rainfall through
about 02Z, with a return to VFR likely for a time before
returning back to at least MVFR by daybreak. Outside of
showers/thunderstorms, winds will be gusty and low- level wind
shear will be possible once showers move out of the region.
Extended Aviation Outlook: Flight restrictions are possible in
showers/thunderstorms Wednesday through Thursday morning. Gusty
winds up to 20 kt possible each afternoon Thursday through Saturday.
&&
.MARINE...
Tonight: Gusty southerly winds will persist into the overnight
then become southwest. Small Craft Advisories will be in effect
for all waters, including the Charleston Harbor, ending at
various times. Strong to severe thunderstorms with winds over 50
kt and possible waterspouts will also be possible through the
evening.
Wednesday through Sunday: Wednesday through Sunday: South to southwest
winds will prevail ahead of an approaching cold front. There
will be a slight uptick in winds/seas Thursday as the front
pushes offshore with seas increasing to 3-5 ft and gusts up to
20-25 kt. Small Craft Advisories could be possible for portions
of the coastal waters especially across the Charleston County
waters and the Georgia waters from 20-60nm. There should be some
improvement thereafter, but conditions will remain fairly
elevated through late week. Additional advisories will be
possible, especially Friday night into Saturday. The pressure
gradient will relax on Sunday with no additional concerns.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...Small Craft Advisory until 1 AM EDT Wednesday for AMZ330-354.
Small Craft Advisory until 6 AM EDT Wednesday for AMZ350-352-
374.
&&
NEAR TERM...RJB
SHORT TERM...
LONG TERM...
AVIATION...
MARINE...Hazardous weather outlook, Apr 5, 3:49 PM EDT, 2 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 349 PM EDT Tue Apr 5 2022 GAZ087-088-099>101-114>119-137>141-SCZ040-042>044-047>052-062000- Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long- Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Jasper-Beaufort- Coastal Colleton-Charleston-Coastal Jasper-Tidal Berkeley- 349 PM EDT Tue Apr 5 2022 ...TORNADO WATCH 98 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Severe Thunderstorms: Another round of showers and thunderstorms is expected Wednesday and Wednesday night. Some thunderstorms could become severe with damaging wind gusts, large hail and isolated tornadoes. .SPOTTER INFORMATION STATEMENT... Please relay any reports of hazardous weather including, but not limited to large hail, damaging winds and flooding to the National Weather Service in Charleston at 1-888-383-2024. SCZ045-062000- Inland Berkeley- 349 PM EDT Tue Apr 5 2022 ...TORNADO WATCH 98 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Lake Winds: Gusty winds are expected to develop over Lake Moultrie this evening. A Lake Wind Advisory could be needed. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Severe Thunderstorms: Another round of showers and thunderstorms is expected Wednesday and Wednesday night. Some thunderstorms could become severe with damaging wind gusts, large hail and isolated tornadoes. .SPOTTER INFORMATION STATEMENT... Please relay any reports of hazardous weather including, but not limited to large hail, damaging winds and flooding to the National Weather Service in Charleston at 1-888-383-2024. AMZ330-350-352-354-374-062000- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- 349 PM EDT Tue Apr 5 2022 ...TORNADO WATCH 98 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Severe Thunderstorms: Another round of showers and thunderstorms is expected Wednesday and Wednesday night. Some thunderstorms could become strong enough for Special Marine Warnings. Strong winds, large hail and waterspouts will be possible. .SPOTTER INFORMATION STATEMENT... Please relay any reports of hazardous weather including, but not limited to large hail, damaging winds and flooding to the National Weather Service in Charleston at 1-888-383-2024.
In the hours before
Local storm report, Apr 5, 5:39 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
539 PM EDT TUE APR 05 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 3 N ELLABELL 32.17N 81.49W
04/05/2022 E2.75 INCH BRYAN GA PUBLIC
DAMAGE REPORTED TO VEHICLES.
&&
EVENT NUMBER CHS2200304
OPLLocal storm report, Apr 5, 5:52 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
552 PM EDT TUE APR 05 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TORNADO 3 NNE LANIER 32.17N 81.51W
04/05/2022 BRYAN GA LAW ENFORCEMENT
NUMEROUS HOMES DAMAGED AND MULTIPLE OCCUPANTS TRAPPED
IN PARK PLACE SUBDIVISION NEAR ELLABELL.
&&
EVENT NUMBER CHS2200305
SPRLocal storm report, Apr 5, 6:10 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
610 PM EDT TUE APR 05 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG 1 WSW COLLINS 32.17N 82.13W
04/05/2022 TATTNALL GA LAW ENFORCEMENT
TATTNALL COUNTY 911 CENTER REPORTED A TREE BLOWN DOWN
NEAR THE INTERSECTION OF LYNNTOWN ROAD AND LIVE OAK
STREET. TIME WAS ESTIMATED FROM RADAR DATA.
&&
EVENT NUMBER CHS2200306
SPRLocal storm report, Apr 5, 6:17 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
617 PM EDT TUE APR 05 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM TORNADO 1 WNW ULMER 33.10N 81.22W
04/05/2022 ALLENDALE SC NWS OFFICE
NWS RADAR INDICATED A TORNADO DEBRIS SIGNATURE IN
EXTREME NORTHEASTERN ALLENDALE COUNTY.
&&
EVENT NUMBER CHS2200307
SPRLocal storm report, Apr 5, 6:29 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
629 PM EDT TUE APR 05 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM TORNADO PEMBROKE 32.14N 81.62W
04/05/2022 BRYAN GA LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED MULTIPLE HOMES DAMAGED AND
MULTIPLE INDIVIDUALS TRAPPED ON BENTON STREET IN
PEMBROKE.
&&
EVENT NUMBER CHS2200308
SPRLocal storm report, Apr 5, 6:32 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
632 PM EDT TUE APR 05 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM TORNADO PEMBROKE 32.14N 81.62W
04/05/2022 BRYAN GA SOCIAL MEDIA
LAW ENFORCEMENT REPORTED INDIVIDUAL TRAPPED INSIDE A
DAMAGED STRUCTURE ON LEDFORD STREET. NO INJURY REPORTED.
&&
EVENT NUMBER CHS2200309
SPRThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 3:29 PM EDT | Tornado Warning | CHS | Screven | 46 min |
| Apr 5, 3:52 PM EDT | Special Weather Statement | CHS | McIntosh | 38 min |
| Apr 5, 4:20 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Candler, Evans, Tattnall | 55 min |
| Apr 5, 4:50 PM EDT | Tornado Warning | CHS | Bryan, Bulloch, Effingham, Evans, Liberty, Tattnall | 40 min |
| Apr 5, 5:21 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Chatham, Liberty, Long, McIntosh | 54 min |
| Apr 5, 5:26 PM EDT | Tornado Warning | CHS | Bryan, Bulloch, Chatham, Effingham | 49 min |
| Apr 5, 5:28 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Candler, Evans, Jenkins, Screven, Tattnall | 62 min |
| Apr 5, 6:12 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Bulloch, Effingham, Evans, Liberty, Long and 2 more | 48 min |
| Apr 5, 6:59 PM EDT | Special Weather Statement | CHS | Bryan, Chatham, Liberty, McIntosh | 31 min |
| Apr 5, 4:38 AM EDT | Small Craft Advisory | CHS | 25 hr | |
| Apr 5, 3:48 PM EDT | Special Marine Warning | CHS | 87 min | |
| Apr 5, 4:13 PM EDT | Tornado Warning | CHS | Allendale | 17 min |
| Apr 5, 4:31 PM EDT | Severe Thunderstorm Warning | CHS | Allendale, Colleton, Hampton | 47 min |
| Apr 5, 4:52 PM EDT | Tornado Warning | CHS | Allendale, Colleton, Hampton | 23 min |
| Apr 5, 5:17 PM EDT | Tornado Warning | CHS | Colleton, Dorchester | 43 min |
| Apr 5, 5:45 PM EDT | Tornado Warning | CHS | Allendale | 45 min |
| Apr 5, 6:06 PM EDT | Special Marine Warning | CHS | 114 min | |
| Apr 5, 6:13 PM EDT | Tornado Warning | CHS | Beaufort, Jasper | 47 min |
| Apr 5, 6:22 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley | 38 min |
| Apr 5, 6:27 PM EDT | Tornado Warning | CHS | Colleton, Dorchester, Hampton | 48 min |
| Apr 5, 6:35 PM EDT | Severe Thunderstorm Warning | CHS | Allendale | 25 min |
| Apr 5, 6:45 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Charleston, Colleton | 60 min |
| Apr 5, 6:49 PM EDT | Special Marine Warning | CHS | 86 min | |
| Apr 5, 6:59 PM EDT | Tornado Warning | CHS | Charleston, Colleton | 46 min |
| Apr 5, 7:09 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Apr 5, 7:14 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Berkeley, Charleston, Colleton, Dorchester | 46 min |
| Apr 5, 7:18 PM EDT | Tornado Warning | CHS | Berkeley, Dorchester | 42 min |
| Apr 5, 7:31 PM EDT | Areal Flood Advisory | CHS | Charleston | 73 min |
| Apr 5, 7:48 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston | 42 min |
| Apr 5, 7:55 PM EDT | Special Marine Warning | CHS | 97 min | |
| Apr 5, 7:58 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston | 43 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2022Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.